# SDR ASAA2013051694836

- Difficulty date: May 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,831 hours, 7,470 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK FMC DISAGREE LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE.  AFTER RESET OPS CHECKS NORMAL.
